EconPapers    
Economics at your fingertips  
 

The square indefinite LQ-problem: Existence of a unique solution

Jacob Engwerda

No FEW 592, Research Memorandum from Tilburg University, School of Economics and Management

Keywords: Optimal Control; operations research (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 41d33809202/download (application/pdf)

Related works:
Working Paper: Square indefinite LQ-problem: Existence of a unique solution (1996) Downloads
Working Paper: The square indefinite LQ-problem: Existence of a unique solution (1993) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiurem:34e7359d-5e60-4640-97a2-f3127515c3e0

Access Statistics for this paper

More papers in Research Memorandum from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-05
Handle: RePEc:tiu:tiurem:34e7359d-5e60-4640-97a2-f3127515c3e0